# SDR C2XA00CL064

- Difficulty date: August 27, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3215 - THE CREW REPORTED THAT DURING APPROACH INTO CLEVELAND SMOKE APPEARED IN COCKPIT ACCOMPANIED BY BURNING SMELL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REMOVED THE P2.5 SWITCHING VALVE AND CLEANED.  REINSTALLED THE SAME VALVE IAW PWA MM 72-30-00.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
